# SDR AALA202506161847

- Difficulty date: June 12, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 60,535 hours, 29,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK, FOUND RH CABIN EMERGENCY LIGHTING POWER SUPPLY UNIT FAULTY. MAINTENANCE REPLACED RH CABIN EMERGENCY LIGHTING POWER SUPPLY UNIT IAW AMM 33-51-38.
